Volume 7, 2015

Issue 2 [6 research articles, 1 Editorial]

Arzumanian, Victor and Barkhudaryan, Rafayel and Eigen, Stanley and Nersessian, Anry Arshag Hajian: By the 85th Anniversary.
Volume 7, (2015), Issue 2, pp. 80-84.

Vershik, Anatoly Several Remarks on Pascal Automorphism and Infinite Ergodic Theory.
Volume 7, (2015), Issue 2, pp. 85-96.

Arzumanian, Victor and Eigen, Stanley and Hajian, Arshag Notes on Ergodic Theory in Infinite Measure Spaces.
Volume 7, (2015), Issue 2, pp. 97-120.

Eigen, Stanley and Lindhe, John Exhaustive Weakly Wandering Sequences and Alpha-type Transformations.
Volume 7, (2015), Issue 2, pp. 121-145.

Arzumanian, Victor and Nahapetian, Boris Consistent Systems of Finite Dimensional Distributions.
Volume 7, (2015), Issue 2, pp. 146-163.

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method.
Volume 7, (2015), Issue 2, pp. 164-182.

Davidov, Sergey An Embedding Theorem for Medial $\bf n$-ary Groupoid with Cancellation.
Volume 7, (2015), Issue 2, pp. 183-193.